# SDR FDEA202207021665

- Difficulty date: July 2, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 80,824 hours, 20,233 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND STATION 1009 X = 27.5 SEAT TRACK CROWN FOUND WORN. CABIN - AT LEFT HAND STATION 1009 , X = 27.5 SEAT TRACK WORN CROWN EVALUATED AND   FOUND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CROWN   WORN SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 989   TO STATION 1029 , X = 27.5 AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
